# SDR DHL2004750019

- Difficulty date: February 25, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rod End
- Condition: Cracked
- Location: Nr 2 Slat Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  NR 2 SLAT AT ACT ROD END ATTACH HAS INBOARD ATTACH FRAME CRACKED IN FWD LOWER RADIUS.  REMOVED AND REPLACED AT NR 2 SLAT AT ACT ROD END ATTACH HAS INBOARD ATTACH FRAME BY FWD LOWER 2 EA RIB SUPPORT PO 413627 P/N 65-17310-4 AND PIL 413644 P/N 65-17310-3 IAW B727 SRM 51-30-2.  ACCOMPLISHED SLATS OPS CHECK, FOUND OK IAW B727 MM 27-81-0.
